MAUDE Adverse Event Report: ARTHREX, INC. 3 X 330MM CRS DMND OVAL BUR RETRACTABLE; BURR,SURGICAL

ARTHREX, INC. 3 X 330MM CRS DMND OVAL BUR RETRACTABLE; BURR,SURGICAL
Model Number 3 X 330MM CRS DMND OVAL BUR RETRACTABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the endoscopic interlaminar decompression, the tip of the burr detached.No fragment remained in the patient´s body.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
3 X 330MM CRS DMND OVAL BUR RETRACTABLE
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24638499
Report Number1220246-2026-01516
Device Sequence Number15932324
Product Code GFF
UDI-Device Identifier00888867525733
UDI-Public(01)00888867525733(11)250416(17)270331(10)15421611
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3 X 330MM CRS DMND OVAL BUR RETRACTABLE
Device Catalogue NumberAR-SOV-R30-330CD
Device Lot Number15421611
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown